Low oxygen levels and vision loss ??

Hi there

I have ben having problems with blurred and double vision and loss and also field vision problems, that the Eye department cannot diagnose and they seem to have lost interest after I had nerve tests on the eyes.

I noticed when on 24hr oxygen for 7 days in hospital that my vision problem seemed better.

Has anyone got any info or suffering from the same thing

thanks Andrea

4 Replies

oldestnewest
  • I know that some medication has side effects which can effect the eyes. For example, Spiriva can cause eye pain, blurred vision, seeing halos around lights or seeing colored images. Lansoprozole can also cause changes to your vision.

  • The best thing is to mention this to your respiratory nurse. She can then take a sat reading or send you for an oxygen assessment. Low sats can cause what you are describing. And I know when my sats were very low I had tunnel vision at times.

  • I have been on immune suppressants methotrexate and prednisolone this can cause blurred vision. This was put to the eye consultant and she said...it doesn't happen like that [something I get told frequently when I make suggestions]. Also I was having problems before the methotrexate but it got worse along with the breathing problem.

    I haven't got a respiratory nurse as yet..but will contact the G.P's to see if I can be monitored by the Respratory Nurse there. Is this where I would get a respiratory nurse or is there some other route.

    Andrea

  • Some surgeries have them. If not, ask for a referral to your local hospital's respiratory clinic.

You may also like...